On a functional equation of Bellman in the theory of dynamic programming.
Aequationes mathematicae, Tome 14 (1976), pp. 435-444
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136606,
author = {Wolfgang Walter},
title = {On a functional equation of {Bellman} in the theory of dynamic programming.},
journal = {Aequationes mathematicae},
pages = {435--444},
year = {1976},
volume = {14},
zbl = {0333.49033},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136606/}
}
Wolfgang Walter. On a functional equation of Bellman in the theory of dynamic programming.. Aequationes mathematicae, Tome 14 (1976), pp. 435-444. http://geodesic.mathdoc.fr/item/AM2_1976__14_136606/